# SDR AALA202506098690

- Difficulty date: June 7, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N466AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 11175
- Aircraft time: 9,846 hours, 2,713 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT STTENDANT REPORTS FORWARD EMERGENCY FLASHLIGHT INOPERATIVE. MAINTENANCE RE-SECURED FORWARD EMERGENCY FLASHLIGHT IN HOLDER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-63-00.
